# SDR DALA2023050403458

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EVIDENCE ON FWD LWR CORNER OF LH WINDOW BELT STA S 851 AND 908 AT PAX CAB. SUMMARY OF NRC 00408: REPAIR WAS PERFORMED PER B717-200 SRM 56-20-02-2R PROCEDURE 1. (LP #2750268)
